# SDR SIMA200735102

- Difficulty date: December 15, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 20,435 hours, 10,693 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORT LANDING GEAR AIR GROUND FAIL MSG ON TAKEOFF AND GEAR WOULD NOT INITIALLY RETRACT.  CREW DID GET GEAR UP.  ALSO RECEIVED BLEED 2 CLOSED MESSAGE.  AC LANDED WITHOUT INCIDENT.
